MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA GLIDEWIRE ADVANTAGE; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA GLIDEWIRE ADVANTAGE; WIRE, GUIDE, CATHETER
Model Number GA3502
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that they had a peripheral case with an up an over technique by accessing contralateral side to take wire up and over the corina into the opposite iliac.The wire broke while across the steep bifurcating common iliac.The wire broke into two pieces.The part where the wire broke was at the metal area proximal to the hydrophilic part of the wire.The distal broken part of the wire remained in the body when pulling the wire back from catheter and part of the wire remained in the catheter.The wire was removed via a cut down of the other side common femoral artery (cfa) and the case was completed through a cut down endodarctomy of the common femoral artery (cfa) and a endovascular repair and revascularization of the superficial femoral artery (sfa) through the cut down of the common femoral artery (cfa).The estimated blood loss was less than 250cc.

Brand Name
GLIDEWIRE ADVANTAGE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya, shizuok 418-0 015
JA  418-0015
MDR Report Key22696657
Report Number2243441-2025-00040
Device Sequence Number13008456
Product Code DQX
UDI-Device Identifier04987350703644
UDI-Public(01)04987350703644(17)261231(10)250106
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/03/2025
Report Date (Section F) 08/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA3502
Device Catalogue NumberRA*CA35265C
Device Lot Number250106
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/08/2025
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer07/11/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/03/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5FR 100CM GLIDECATH; MULTIPLE CATHETERS
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA08/03/2025